# SDR ASOA20160404014

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 38,155 hours, 29,763 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204499
- Condition: Faulty
- Location: Lavatory
- Part time: 13,917 hours, 9,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A "LAV SMOKE" INDICATION IN FLIGHT.  MAINTENANCE R & R LAV SMOKE DETECTOR WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
